# SDR DHL2005781515

- Difficulty date: February 10, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK,  NR 1 ENG NOSE COWL EXTERIOR SKIN HAS DENT AT 6 O'CLOCK POSITION;  DENT OUT OF LIMITS BY A/Y RATIO A.1.9 .075=25 IAW B727SRM 54-30-1 FIG 1.  REMOVED INTERNAL ANTI-ICE DUCTS TO FOLICATE S/M WORK IAW B727 M/M 30-21-14.  REMOVED FASTENERS FOR ACCESS AT NR 1 ENG COWL EXTERIOR SKIN 6 O'CLOCK POSITION IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA DIM 2 INCH BY 1 INCH IAW B727 SRM 54-30-3 FIG 8.  FABRICATED DOUBLE REPAIR USING 2024 T3 .040 PO 90001634 DIM. 6 INCH BY 3 3/4 INCH IAW B727 SRM 54-30-3 FIG 1, ALOIDINE AND PRIMED IAW B 727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 54-30-3 FIG 8.
